# SDR ASMF202101021

- Difficulty date: January 16, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 49,201 hours, 21,600 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8A-P CHECK IN TASK CARD J3770-818-02-01 (21) AT MEX STATION, IT WAS DETECTED SEVERAL CRACKS AT RIGHT ENGINE INNER THRUST REVERSER.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A CRACK ON UPPER FIREWALL STA 247.40 AND WL 100; A CRACK ON UPPER FIREWALL STA 234.47 AND WL 127; A CRACK ON LOWER FIREWALL STA 250.47 AND WL 92; A CRACK ON LOWER FIREWALL STA 240.47 AND WL 70; A CRACK ON LOWER FIREWALL STA 276.47 AND WL 86; A CRACK ON LOWER FIREWALL STA 261.97 AND WL 86; A MISSING SEALANT ON LOWER FIREWALL STA 274.47 AND WL 75.  THE WO´S 7234056, 7234057, 7234058, 7234062, 7234063, 7234067, 7234068, 7234069 WERE ISSUED TO PERMANENT REPAIR THE DAMAGES DETECTED.  A SEALANT WAS APPLIED, IAW BOEING SERVICE BULLETIN 737-78-1082 AT RIGHT ENGINE INNER THRUST REVERSER.  THE UPPER INSULATION BLANKET WERE REMOVED AND INSTALLED, IAW AMM 78-31-13.  THE THRUST REVERSER WAS REMOVED, IAW AMM 78-31-01-000-801-F0.  THE INSULATION BLANKET WAS PERMANENT REPAIRED, IAW BOEING SERVICE LETTER 737-SL-78-050-B, PARAGRAPH 3.1 AND THE RIGHT ENGINE THRUST REVERSER WAS INSTALLED, IAW AMM 78-31-01-400-801-F00, ALL CORRECT.
